# SDR SWIA202054603

- Difficulty date: November 24, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N148SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000492
- Aircraft time: 14,558 hours, 8,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 17-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FORWARD WET AREA RT SILL FRAME 17 TO 20 CORRODED IN 3 PLACES.  C-CHECK RO 12/10/2020.  REMOVED AND REPLACED RT SILL FRAME 17-20.
